# SDR SWAA000031

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 312 - 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRASITION CHECK, FOUND FLOORBEAMS UPPER SURFACE CORRODED, BS 312, LBL 2 TO RBL 11, AND BS 328, RBL 25 TO RBL 42.  REPAIRED FLOORBEAMS PER SRM.
